Drug interactions between amiodarone and vardenafil
Interactions between your drugs
amiodarone ↔ vardenafil
Applies to:amiodarone and vardenafil
Talk to your doctor before using amiodarone together with vardenafil. Combining these drugs can increase the risk of an irregular heart rhythm that may be serious. You should seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, or fast or pounding heartbeats during treatment with these drugs, whether together or alone. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: amiodarone
Amiodarone may be taken with or without food but should be taken at the same way each time. You should avoid consuming grapefruits and grapefruit juice while taking amiodarone. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Grapefruit can raise the levels of amiodarone in your body and lead to dangerous side effects. This can affect the rhythm of your heart. Call your doctor if you have symptoms of irregular heartbeat, chest tightness, blurred vision or nausea.
Applies to: vardenafil
Grapefruit juice may increase the blood levels and effects of certain medications such as vardenafil. You may want to limit your consumption of grapefruit and grapefruit juice during treatment with vardenafil. However, if you have been regularly consuming grapefruit or grapefruit juice with vardenafil, do not alter the amounts of these products in your diet without first talking to your doctor or other healthcare professional. Contact your doctor if your condition changes or you experience increased side effects. Orange juice is not expected to interact.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.